# SDR SWAA2017082215832

- Difficulty date: August 20, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-800
- Aircraft serial: 36666
- Aircraft time: 3,182 hours, 1,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY FLASHLIGHT FAILED TEST.  R & R BATTERY IAW MM.
